Your itching reoccured because of the presence of Doshas in your rakt dhatu esp kapha and pitta.
I m suggesting you a treatment for 15 days contact me after 15 days for complete follow up at firstname.lastname@example.org You take Gandhak vati 1 tds, Arogya vardhani vati 1 Tds , Nardiya...
Thanks for writing to us.
Loprin 75 is not likely to cause any irregularity in your periods. The mild irregularity is likely to be due to hormonal disturbance. You need to watch and try for at least six months to have a successful conception. Please do not worry and continue with your...
Incomplete data like age, gender, purpose of taking Cortisone injection and associated medical illness or drug intake???
Cortisone injection is unlikely to cause an increased serum triglycerides or cholesterol levels.
It could be due to some other cause which needs to be evaluated...
Your case is a complicated one indeed. The causes for such a presentation are numerous: polycystic ovarian syndrome (PCOS), fibroid uterus, polyps, endometriosis, various causes of hormonal imbalances, infections, etc.
Which is why my advise would be to get the following...
Thanks for writing your query.
After reading your post, it seems that your husband might be suffering from Jaundice, a symptom of Hepatitis. It is due to inflammation in liver.
I would suggest that he should be tested for :-
1. Liver Function Test(LFT).
2. Complete Blood Count(CBC).
Thanks for the query to H.C.M. Forum .
Let me explain you that consuming of 200 ml wine /day is risky (if taken on empty stomach).
But you don't worry because mere 58.3 mg SGOT ( AST ) is non-specific and does not a cause of concern.
If possible diminish amount of alcohol /days .
Fever with vomiting is suggestive of stomach infection.
could be due to consumtion of stale food.
Go for routine blood test and consult physician near by you for better diagnosis and medical management.
You said your blood tests were normal. May i know what were the tests like? TSH, LH/FSH, Thyroid hormones, were these the tests that were done?
Currently you are taking multi vitamins and a drug for hair fall. It is the right treatment. However did your doctor tell you the reason for you hair...